# SDR SCNA20230110027

- Difficulty date: December 12, 2022
- Submitted: January 10, 2023
- Operation: Air carrier
- Aircraft: N824SY
- Make and model: Boeing 737-8
- Aircraft serial: 33976
- Aircraft time: 47,021 hours, 27,802 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT TC 532400000 NR 00288: AFT CARGO LOWER MAIN SILL WEB AT STA 787-847 RBL 20 WL 158 HAS CORROSION AROUND MULTIPLE FASTENER HOLES (MARKED). RESOLUTION: CORROSION ON AFT CARGO LOWER MAIN SILL WEB FOUND TO BE OUT OF LIMITS IAW 53-60-15-1A-1 STEP 4-6-2-B, REMOVED LOWER MAIN SILL WEB IAW SRM 51-40-02-06-00 REV 77. INSTALLED NEW WEB IAW LOT # 51-24-832-1 IAW SRM 51-40-02-06-0 REV 77. AND BOEING DRAWING 146A8120 REV: -
